MathSciNet Relay Station
MathSciNet bibliographic data
MR1090464 65J10 (65M55 65N22 65N55)
Bramble, James H.; Pasciak, Joseph E.; Wang, Jun Ping; Xu, Jinchao Convergence estimates for product iterative methods with applications to domain decomposition. Math. Comp. 57 (1991), no. 195, 1–21.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement